Monotonicity properties of interval solutions and the Dutta-Ray solution for convex interval games

E. Yanovskaya, R. Brânzei, S.H. Tijs

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

Abstract

This chapter examines several monotonicity properties of value-type interval solutions on the class of convex interval games and focuses on the Dutta–Ray (DR) solution for such games. Well-known properties for the classical DR solution are extended to the interval setting. In particular, it is proved that the interval DR solution of a convex interval game belongs to the interval core of that game and Lorenz dominates each other interval core element. Consistency properties of the interval DR solution in the sense of Davis–Maschler and of Hart–Mas-Colell are verified. An axiomatic characterization of the interval DR solution on the class of convex interval games with the help of bilateral Hart–Mas-Colell consistency and the constrained egalitarianism for two-person interval games is given.
Original languageEnglish
Title of host publicationCollective Decision Making
Subtitle of host publicationViews from Social Choice and Game Theory
EditorsA. van Deemen, A. Rusinowska
Place of PublicationHeidelberg
PublisherSpringer Verlag
Pages249-266
Number of pages304
ISBN (Print)9783642028649
Publication statusPublished - 2010

Publication series

NameTheory and Decision Library C

Cite this